UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers Journal article
Sheng,Qin, Sun,Hai Wei. Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers[J]. Communications in Computational Physics, 2012, 12(4), 1275-1292.
Authors:  Sheng,Qin;  Sun,Hai Wei
Favorite | TC[WOS]:10 TC[Scopus]:12 | Submit date:2019/05/27
Asymptotic Stability  Eikonal Splitting  Highly Oscillatory Problems  Matrix Eigenvalues  Paraxial Equation  Spectral Radius